# SDR AALA202111184526

- Difficulty date: November 17, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Airbus A321-231
- Aircraft serial: 6272
- Aircraft time: 22,948 hours, 6,704 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ODOR SIMILAR TO DIRTY SOCKS NOTED IN AFT CABIN AFTER TAKE OFF. DISSIPATED AFTER FOLLOW QRH PROCEDURE TURNING PACK #2 OFF. FUMES RETURNED DESCENDING THROUGH 6000. SELECTING FLAPS 1, ODOR RETURNED AND COULD BE SMELLED IN CABIN AND COCKPIT. MAINTENANCE FOUND BOTH RECIRCULATION FILTERS DIRTY AND REPLACED THEM PER AMM 21-51-41.
